So I've been reading a lot of stories of things that have happened to girls after they took plan b one step and I have found absolutely nothing like my situation. i got my last period July 22-27th. 2 weeks into my cycle August 5th (ovulation)(pretty positive I was ovulating... had ovulation cramps and long stretchy and clear cervical mucus)  I had unprotected sex and my boyfriend ejaculated in me. August 6th 2:00A.M. I took plan b one step (18 hours after sex). 2 weeks after taking the plan b I got lighter than normal bleeding. I have irregular periods but they still come on a pattern I can tell when I'm supposed to start. My period should have started around the 25-26th of August. So, 14 days after the first day of my period I had sex and bleeding started around 28 days after the first day of my period. My period should have came later than it did. So, 4 weeks after the first day of my period I bled. The bleeding lasted from August 19-22. Way lighter than usual and the cramping was terrible? Is this implantation bleeding? (I heard it wasn't supposed to cause bad cramping) I read implantation bleeding can happen around 4 weeks after the first day of your last period. I know it is rare but I seriously think I am one of the ones who weren't so lucky after taking it. I have been throwing up for months so that isn't a good indicator. But after I started bleeding I started feeling more nauseous and I've been getting dizzy. The dizziness causes me to be nauseous but hasn't caused me to throw up. I throw up from coughing or smells. Also, I have had weird leg pains in my thighs and hips like I've been doing active stuff but I have been sitting around not feeling well so I should have no leg pains. What is going on? Did I end up getting pregnant?